New dominating sets in social networks

Xu Zhu, Jieun Yu, Wonjun Lee, Donghyun Kim, Shan Shan, Ding Zhu Du

Research output: Contribution to journalArticle

20 Citations (Scopus)

Abstract

Motivated by applications in social networks, a new type of dominating set has been studied in the literature. In this paper, we present results regarding the complexity and approximation in general graphs.

Original languageEnglish
Pages (from-to)633-642
Number of pages10
JournalJournal of Global Optimization
Volume48
Issue number4
DOIs
Publication statusPublished - 2010 Dec 1

Fingerprint

Dominating Set
Social Networks
Approximation
Graph in graph theory
Graph
Social networks

Keywords

  • Dominating set
  • Greedy approximation
  • Social network

ASJC Scopus subject areas

  • Computer Science Applications
  • Control and Optimization
  • Applied Mathematics
  • Management Science and Operations Research

Cite this

New dominating sets in social networks. / Zhu, Xu; Yu, Jieun; Lee, Wonjun; Kim, Donghyun; Shan, Shan; Du, Ding Zhu.

In: Journal of Global Optimization, Vol. 48, No. 4, 01.12.2010, p. 633-642.

Research output: Contribution to journalArticle

Zhu, X, Yu, J, Lee, W, Kim, D, Shan, S & Du, DZ 2010, 'New dominating sets in social networks', Journal of Global Optimization, vol. 48, no. 4, pp. 633-642. https://doi.org/10.1007/s10898-009-9511-2
Zhu, Xu ; Yu, Jieun ; Lee, Wonjun ; Kim, Donghyun ; Shan, Shan ; Du, Ding Zhu. / New dominating sets in social networks. In: Journal of Global Optimization. 2010 ; Vol. 48, No. 4. pp. 633-642.
@article{bb7bddf7af3046a5bfc048198ceb68c8,
title = "New dominating sets in social networks",
abstract = "Motivated by applications in social networks, a new type of dominating set has been studied in the literature. In this paper, we present results regarding the complexity and approximation in general graphs.",
keywords = "Dominating set, Greedy approximation, Social network",
author = "Xu Zhu and Jieun Yu and Wonjun Lee and Donghyun Kim and Shan Shan and Du, {Ding Zhu}",
year = "2010",
month = "12",
day = "1",
doi = "10.1007/s10898-009-9511-2",
language = "English",
volume = "48",
pages = "633--642",
journal = "Journal of Global Optimization",
issn = "0925-5001",
publisher = "Springer Netherlands",
number = "4",

}

TY - JOUR

T1 - New dominating sets in social networks

AU - Zhu, Xu

AU - Yu, Jieun

AU - Lee, Wonjun

AU - Kim, Donghyun

AU - Shan, Shan

AU - Du, Ding Zhu

PY - 2010/12/1

Y1 - 2010/12/1

N2 - Motivated by applications in social networks, a new type of dominating set has been studied in the literature. In this paper, we present results regarding the complexity and approximation in general graphs.

AB - Motivated by applications in social networks, a new type of dominating set has been studied in the literature. In this paper, we present results regarding the complexity and approximation in general graphs.

KW - Dominating set

KW - Greedy approximation

KW - Social network

UR - http://www.scopus.com/inward/record.url?scp=78149286085&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=78149286085&partnerID=8YFLogxK

U2 - 10.1007/s10898-009-9511-2

DO - 10.1007/s10898-009-9511-2

M3 - Article

AN - SCOPUS:78149286085

VL - 48

SP - 633

EP - 642

JO - Journal of Global Optimization

JF - Journal of Global Optimization

SN - 0925-5001

IS - 4

ER -